# SDR IPXA2023092094216

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 72,340 hours, 17,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Position
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH L&R SLIDE INFLATION CYLINDER GAUGES ON CABIN DOORS NOT VISABLE FROM CABIN. TRANSFER TO M812572 PER MEL 52-10-3-1-2-2 PLACARD INSTALLEDR&R L1&R1 FWD ENTRY DOOR SLIDE ESCAPES REF MD-11 AMM 25-61-15. THIS CLEARS DEFERRAL M812572, PLACARD REMOVED.
